# SDR SWAA2022012107536

- Difficulty date: May 3, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,096 hours, 23,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CAVITY; MID SPAN BLKHD; TE CURVED SEAL ATTACH ANGLE CRACKED AT UPR FASTENER. / REMOVED DAMAGED SEAL RETAINER FROM L/H WING TE CAVITY MID SPAN BLKHD IAW B737-7 SRM 51-40-02 RECEIVED NEW PART PN 115A2953-1 DRILLED AND INSTALLED AT MID SPAN BLKHD IAW B737-7 SRM 51-40-05; 51-40-02 AND DWG 115A2930 REV A
